|   | 
Author Chandia, O.; Linch, W.D.; Vallilo, B.C.
Title Compactification of the heterotic pure spinor superstring II Type
Year 2011 Publication Journal Of High Energy Physics Abbreviated Journal J. High Energy Phys.
Volume Issue 10 Pages 22 pp
Keywords Superstrings and Heterotic Strings; Superstring Vacua
Abstract We study compactifications of the heterotic pure spinor superstring to six and four dimensions focusing on two simple Calabi-Yau orbifolds. We show that the correct spectrum can be reproduced only if, in the twisted sector, there remain exactly 5 and 2 pure spinor components untwisted, respectively. This naturally defines a “small” Hilbert space of untwisted variables. We point out that the cohomology of the reduced differential on this small Hilbert space can be used to describe the states in the untwisted sector, provided certain auxiliary constraints are defined. In dimension six, the mismatch between the number of pure spinor components in the small Hilbert space and the number of components of a six-dimensional pure spinor is interpreted as providing the projective measure on the analytic subspace (in the projective description) of harmonic superspace.
Address [Chandia, Osvaldo] Univ Adolfo Ibanez, Dept Ciencias, Fac Artes Liberales, Santiago, Chile, Email: ochandiaq@gmail.com
Corporate Author Thesis
Publisher Springer Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1029-8479 ISBN Medium
Area Expedition Conference
Notes WOS:000296917300023 Approved
Call Number UAI @ eduardo.moreno @ Serial 180
Permanent link to this record